Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Intense itch and burn at the base of spine, nerve reaction on pressing the area, relieves with ointment. Help?

in the upper part of buttocks at base of spine , off and on I have had an intense itch and burn . If I put pressure on the base of my tailbone at that time I get a nerve reaction thru my body. I am 69 yrs old. Sometime the line right under my tailbone will split so I put ointment on it. Then it goes away. I never know when I will have another attack.
Asked On : Wed, 5 Dec 2012
Answers:  1 Views:  510
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
Jul 2016
Thanks for your query.You have repeated episodes of severe pain around your Tailbone.This is due to inflammation of the tailbone( Coccyx) It responds to painkillers and resolves after taking anti inflammatory drugs but it is notorious to recur again after some period.So consult your family physician and take some pain killing medication and anti inflammatory drugs as per his advise.Please see that you do not get infection there.
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor